logo image

Allercet Cold from Micro Labs

[Levocetirizine]

Combination

Allercet Cold Levocetirizine dihydrochloride
5 mg, phenylephrine
hydrochloride 10 mg,
paracetamol 500 mg.

Volume

10

Presentation

Allercet Cold TAB

Price*

37.50

Allercet Cold from Micro Labs contains Levocetirizine

Below are some of the details of Levocetirizine(generic)

Levocetirizine (as levocetirizine dihydrochloride) is a third-generation non-sedative antihistamine, developed from the second-generation antihistamine cetirizine. Chemically, levocetirizine is the active enantiomer of cetirizine. It is the L-enantiomer of the cetirizine racemate. Levocetirizine works by blocking histamine receptors. It does not prevent the actual release of histamine from mast cells, but prevents it binding to its receptors. This in turn prevents the release of other allergy chemicals and increased blood supply to the area, and provides relief from the typical symptoms of hayfever.

More vital info on Allercet Cold’s generic

© 2011-2020 DrugsUpdate.com. Disclaimer | Site Map

Feedback
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.
  • Companies that own platforms will own the market
  • Trusted and recognized by all Doctors
  • Access to Millions of Visitors instantly.